Due to a glitch in my insurance and the Latuda company’s lack of medication, I went about a week without it. Might have been more. I have been back on it for 4 days now, but have fallen into depression. I wasn’t sure at first, but after sleeping 20 hours a day 3 days in a row, I think that qualifies as depression.
And the crying.
I hate the crying.
The welling up of tears for (seemingly) no reason. The way they fall unabated, no amount of logic stopping them. They just turn on and off at their own whim.
What am I sad about? Nothing. There is no precipitating factor here, merely biochemical.
One sign of when I am in a serious depression is I can no longer write. It’s been since Dec. 30th that journaling words have come out of these fingers.
I went to the Psych today and sobbed about how frustrated I am about this post-mania depression. He said it just takes time. I said I am losing time by sleeping and losing LOTS of money by not working.
Blessedly, no suicidal thoughts or ideation. Still have visual hallucinations, but meh on those.
Last thing we did was up the Wellbutrin (of which I have even worse Tardive Dyskinesia now). Now we’re upping the Cymbalta from 60mg qd to 90mg qd. He said he is giving it 4 weeks to change things before he considers upping it again.
I feel like cutting my tongue out. I swear someone is using a course-grit sandpaper, rubbing it over and over and over, while I sleep.
What’s sucky, too, is the Tardive Dyskinesia is doing overtime even while I am awake. Unless I am purposefully monitoring my tongue and jaw action, my tongue is scraping across my molars or my front teeth. Continuously.
Thank the Universe no one is noticing (probably because I am in the freakin’ house!), but even working on the phone, talking sexy, no one has noticed a difference. After a call longer than 30 minutes though, my jaw and tongue are sore (muscle sore) from trying to do two things at once: trying to keep getting the guy off and try not to make it sound like I am licking the phone. (Whereas upon reflection, that might not be such a bad idea.)
I am lost over what to do about the TD. I would need to cut down or quit the Wellbutrin and I feel so, so much better on it. The prospect of stopping it terrifies me. (And the TD might not go away after stopping the medication anyway!) I see the Psych in a week and will talk to him about it, but the decision is 100% mine about what to do: stay on it OR go off of it and try yet another medication that might cause TD even worse, and possibly permanent symptoms, than this.
Holy crap! I am finally awake more than 2 hours a day. I worked right about 500 minutes last pay period (I usually average over 1000)… and yesterday alone, I got almost 300 minutes!
So upping the Wellbutrin to 400mg a day and the Risperdal down to 1mg a night seems to be the ticket. At least for now. How many times do I have to do this readjustment? Over and over again. Very frustrating.
However, I took no nap yesterday, so that was good. I laid down this morning, but not sleeping, just dozing.
I cannot work. I can barely write. I am sleeping 100 hours a day.
Yet ANOTHER Visit to the Psychiatrist
Over and over and over I go, like on a loop, sitting in the Psych’s office, trying to form words that explain how I feel:
Premonitions of Agoraphobia
Infinitely sad (made worse by Aleppo)
So, so, so tired
And words I do not share because they will toss me in the hospital if they fall out of my mouth. We’ll just let them sit in there and rot.
Another change in meds. Lowering the Risperdal, upping the Wellbutrin. Will it make one iota of a difference? Can’t I have some speed, please? “We don’t want you having those horrible hallucinations again, do we?” (Yes, please. If I can stay awake.)
When I went to the Psych a few days ago, he changed my Wellbutrin from 100 mg once a day to 100 mg twice a day. I asked if we could do 3 times a day. (You know, if 1 is good, 10 has to be better, right?) He said no to the 3 because it could send me back into Mania… and I wouldn’t want that would I?
I said what he wanted to hear, but began calculating how many Wellbutrin I had at home to be able to take 3 a day.
Just for a few days, you know. Just to get me over this sleeping 18+ hours a day thing.
It’s Working, Too!
Probably the bad part is it’s working. Not sending me to Mania that I can tell, but boy howdy, when I start to get that overwhelming sleepiness, I take a Wellbutrin and perk right back up for several hours.
I really am only taking 3 a day. I promise. (If I was going to confess this, I might as well go all the way, right?)
Not sure when (or if) I will lower it. Then I have to decide if I am going to tell the Psych when I see him again in 2 weeks.